Translator Disclaimer
September 2008 Internal consistency for embedding complexity
Sy-David Friedman, Katherine Thompson
J. Symbolic Logic 73(3): 831-844 (September 2008). DOI: 10.2178/jsl/1230396750

Abstract

In a previous paper with M. Džamonja, class forcings were given which fixed the complexity (a universality covering number) for certain types of structures of size λ together with the value of 2λ for every regular λ. As part of a programme for examining when such global results can be true in an inner model, we build generics for these class forcings.

Citation

Download Citation

Sy-David Friedman. Katherine Thompson. "Internal consistency for embedding complexity." J. Symbolic Logic 73 (3) 831 - 844, September 2008. https://doi.org/10.2178/jsl/1230396750

Information

Published: September 2008
First available in Project Euclid: 27 December 2008

zbMATH: 1179.03049
MathSciNet: MR2444271
Digital Object Identifier: 10.2178/jsl/1230396750

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • September 2008
Back to Top